MathSciNet Relay Station
MathSciNet bibliographic data
MR2073302 (2005g:47141) 47L35
Ji, Guoxing; Sun, Xiuhong Nests with the partial factorization property. Proc. Amer. Math. Soc. 132 (2004), no. 11, 3275–3281 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement